# SDR CALA2025030302534

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 76,669 hours, 28,229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Activation
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PER FLIGHT CREW, DURING APPROACH, FLAPS 15, OBSERVED GEAR INDICATION DISAGREEMENT. GEAR INDICATION SHOWED 3 RED AND 3 GREEN ON P-2 CENTER PANEL. OVERHEAD P-5 INDICATION DISPLAYED 3 GREEN. PILOT FLEW SECOND APPROACH WITH SAME INDICATIONS. PILOT REPORTED HE CYCLED MANUAL GEAR EXTENSION DOOR TWICE AND ON THIRD AND FINAL APPROACH GEAR INDICATION WAS NORMAL. UPDATED SDR INFORMATION PER GMM04-20-16 PARA B OCCURENCE #16 PERFORMED PSEU BITE IN REF TO AMM 32-09 TASK 801. NO EXISTING FAULTS OR FAULT HISTORY DISPLAYED. NO LATCHED MESSAGES. PERFORMED TASK 32-34-00-820-802 MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH ADJUSTMENT. FOUND SWITCH OPERATES NORMALLY WITH DOOR OPEN AND CLOSED AT D11734 CONNECTOR. PERFORMED ALTERNATE LANDING GEAR TEST IN REF TO TASK AMM 32-31-51-400-801 PARA G. OPS CHECK NORMAL.
